... some improvements but he's uncontrollably crying at anything! Resorting back to babyness! I catch him staring into space. And he was crying in the shower last night! I want to take him off immediately! His counselor and the pharmacy sat give it time but I know my child! He is depressed on this stuff! 4 days at 5 mg 3x a day. Can I just stop???
Laura; I am so sorry it is so hard to see our child go through these things but today is Monday and you can call the doctor it could be as easy as a dose adjustment for your son. It's so hard right now but we have to look at the long run.what is best for him.there is a 3 to 7 day adjustment for many kids where they get a better steady blood level. But please talk to the doctor see if adjusting the dose is what he needs or another med. Please don't give up I know your heart feels broken your doing the right thing for the long term for your son. I have seen huge turn arounds on many kids that I can't remember Please keep in touch we all care. Let me know how the lil guys is doing and what the doctor say's hang in there mom. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2010 • 4 answers
Attention Deficit Hyperactivity Disorder (ADHD) - What is the problem with Psycristists in dianosing
Posted 29 Oct 2010 • 3 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Just started on Adderrall xr for my ADD (20mgs per
Posted 30 Jan 2011 • 4 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Hello members(new friends) I recently found out my
Posted 20 May 2011 • 11 answers
Posted 5 Jul 2011 • 1 answer